STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 6; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5521-B-600 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the reported lot.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The surgeon reported that the triathlon ts 19mm insert wouldn¿t sit correctly in universal base plate.He further reported that he then inserted the ts 16mm insert into the universal base tibial base plate, again this didn¿t seat properly, he impacted the liner again and inserted the post and said that he would bring patient back to theatre next day for a liner exchange.There was a 10 minute delay to surgery.